A 34-year-old female asked:
Disclaimer

recently i have been getting very wet during sex, to the point where sensation is lost and i unable to orgasm. is this hormone related?

1 doctor answer
Dr. KAREN PENELOPE CHARLES
Specializes in
Lubrication: Some of the hormone tablets can cause it, yes it can be hormonal.
Answered on Nov 22, 2017

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 20-year-old male asked:
Dr. Robert Kwok
32 years experience Pediatrics
1 hour or many?: Normal men, women, boys, and girls masturbate (it's universal). It isn't harmful, as the body goes through similar effects during regular sex with a p ... Read More
1
1 thank
A 27-year-old female asked:
Dr. Gurmukh Singh
48 years experience Pathology
No: Not having orgasm consistently is not a sign of hormonal imbalance or any other disorder.
1
1 thank
A 43-year-old female asked:
Dr. Claudwardyne Thevenin
13 years experience Emergency Medicine
Orgasm: if no persistent pain or pain during sexual intercourse probably just muscle contraction. I wouldn't worry at the moment.
1
1 thank
A female asked:
Dr. James Lin
A Verified Doctor answered
A US doctor answered Learn more
Within the norm ...: What you reported could fall into the norm of a couple's sex life. But without further details on the specifics, relevance, & sequence of events o ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month